# SDR 0601323234

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 41,349 hours, 17,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT POWER SUPPLY TEST FAILED AT FLT ATTENDANT PROGRAM TEST PANEL (SYSTEM OK LIGHT WILL NOT COME ON).  GROUND SCANNING OF CFDS SHOWED EPSU AFT-LEFT AT FAULT.  REPLACED AFT-L EPSU (POWER SUPPLY), CHECKS GOOD.
